It's been a few weeks of change for me. I had an exam to complete to signal the end of the foundation degree and that went to form, as in it went badly. Not so much my effort, though I've yet to find out the result of that just yet, more that when we went there our names were not down on the seating planner. Brilliant. So after much moving around trying to find the venue, no-one there really knowing what was going on our tutor came down and put on the exam in his study room instead. Most were not keen and elected not to do it. Myself and one other did. I thought it best to get it out of the way and I really didn't fancy revising another load of subjects later down the line. It meant missing a ride back home but I didn't mind so much. It gave me a chance to relax on the train going home and listen to the Manics, always a favourite when I'm in Wales. My thoughts were quite melancholic, thoughts of past mistakes and my ex-wife were at the front of my mind for some reason, as I have mentioned in a previous blog. So now that's it, education wise.
On towards the US. Regarding that I had some not so great news as I have been relocated to New Jersey which isn't ideal as my heart was set on the Boston area. I couldn't help but feel a little deflated at that news. Still, at least it's somewhere else and a chance to put the past truly behind me. I think I need distance, physically distance to put certain things behind me, as cliched as that sounds.
My other change has been some weight loss. I have adapted that 5/2 diet and tailored it a bit to suit me any my exercise regime and so far it has worked as I can now put on certain jeans and shirts without them looking a bit like a pale Hulk about to erupt.
I almost forgot the other change. I'm coming off my meds. It's been over 3 years and I think it's the right time. I'd like to be off them before the US and I think the gradual come down from them will be a lot kinder to me than the nightmare of 2013 and the week long come off that left me, well left me back in A&E. I haven't noticed anything too strong with regards to side effects so far aside from over-tiredness, the odd pain in my head and the odd little bout of anxiety. Hopefully this will not be a constant state, else it will make the trip over a not too nice experience.
Well, no more than usual anyway.